Alert archive / New York / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 55, NWS Buffalo, NY

June 21, 2007Ontario County, New York

NWS Buffalo, NY issued this severe thunderstorm warning at Jun 21, 2007, 3:48 PM EDT for Ontario County, New York. It was in force for 36 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 21, 2007, 3:48 PM EDT (19:48 UTC)
Expired
Jun 21, 2007, 4:24 PM EDT
In force
36 min
Issued by
NWS Buffalo, NY
Area
Counties, with a storm outline in the text

County Ontario County, NY

The radar

The Buffalo radar (KBUF), 118 km from the middle of the area, began a volume at 19:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 21, 4:05 PM EDTTSTM WND DMGPhelps, NYPOLE AND WIRES DOWN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 17 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 21, 2:47 PM EDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 7.8 hours before the alert went out and 115 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Buffalo Intl Airport, NY at 12:00Z on 2007-06-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 8 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Buffalo Intl Airport, NY at 12:00Z on 2007-06-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 261 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
8 J/kg
Mixed-layer CIN
-246 J/kg
Mixed-layer LCL
1597 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
261 m²/s²
0-3 km storm-relative helicity
256 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS51 KBUF 211948
SVRBUF
NYC069-212045-
/O.NEW.KBUF.SV.W.0055.070621T1948Z-070621T2045Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BUFFALO NY
348 PM EDT THU JUN 21 2007

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  ONTARIO COUNTY IN WESTERN NEW YORK

* UNTIL 445 PM EDT

* AT 348 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 5 MILES
  WEST OF CANANDAIGUA...AND MOVING SOUTHEAST AT 40 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  CANANDAIGUA BY 355 PM EDT...
  GENEVA BY 415 PM EDT...

LAT...LON 4297 7745 4278 7755 4278 7699 4300 7698

$$

RSH
2 follow-up statements
000 
WWUS51 KBUF 212015
SVSBUF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
415 PM EDT THU JUN 21 2007

NYC069-212045-
/O.CON.KBUF.SV.W.0055.000000T0000Z-070621T2045Z/
ONTARIO NY-
415 PM EDT THU JUN 21 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM EDT
FOR ONTARIO COUNTY...

AT 413 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED NEAR CANANDAIGUA...MOVING SOUTHEAST AT 30 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  GORHAM BY 425 PM EDT...
  GENEVA BY 430 PM EDT...

LAT...LON 4297 7745 4278 7755 4278 7699 4300 7698

$$

TMA
000 
WWUS51 KBUF 212024
SVSBUF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
424 PM EDT THU JUN 21 2007

NYC069-212034-
/O.CAN.KBUF.SV.W.0055.000000T0000Z-070621T2045Z/
ONTARIO NY-
424 PM EDT THU JUN 21 2007

...THE SEVERE THUNDERSTORM WARNING FOR ONTARIO COUNTY IS CANCELLED...

AT 424 PM EDT NATIONAL WEATHER SERVICE RADAR SHOWED THAT THE SEVERE
THUNDERSTORM THAT PROMPTED THE WARNING HAD EXITED THE WARNED AREA...
THUS THE WARNING HAS BEEN CANCELLED.

LAT...LON 4297 7745 4278 7755 4278 7699 4300 7698

$$

HIBBERT

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Buffalo, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 21, 3:26 PM EDT, 22 minutes earlier.

Area forecast discussion, Jun 21, 3:26 PM EDT, 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BUFFALO NY
326 PM EDT THU JUN 21 2007

.SYNOPSIS...
A COLD FRONT WILL PASS THROUGH THE REGION THIS EVENING,
BRINGING A GOOD CHANCE FOR SHOWERS AND THUNDERSTORMS ACROSS THE
GENESEE VALLEY THROUGH THE NORTH COUNTRY. HIGH PRESSURE FOLLOWING
THE FRONT WILL BUILD ACROSS THE EASTERN GREAT LAKES FRIDAY AND
SATURDAY. ANOTHER WEAK FRONT WILL PUSH THROUGH OUR AREA SUNDAY.

&&

.NEAR TERM /UNTIL 6 AM FRIDAY MORNING/...
A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THE GENESEE
VALLEY...THE NORTHERN FINGER LAKES AND THE NORTH COUNTRY UNTIL
02Z. STRONG TO SEVERE THUNDERSTORMS ARE FIRING UP AHEAD OF THE
COLD FRONT WHICH IS DROPPING SOUTH ACROSS LAKE ONTARIO. STRONG
SPEED SHEAR WITHIN THE LOWER TO MID LEVELS...FAVORABLE LAPSE RATES
AND THE ADDED LIFT AHEAD OF THE UPPER LEVEL JET STREAK WILL KEEP
THE STORMS GOING THROUGH THE REST OF THE AFTERNOON INTO THE
EVENING. THE SOUTHWEST BREEZE OFF LAKE ERIE HAS STABILIZED THE AIR
OVER OUR EIGHT WESTERN COUNTIES. THEREFORE...THE WATCH HAS NOT
BEEN INCLUDED FOR THIS AREA.

THE CONVECTION WILL DIE DOWN LATER THIS EVENING WITH THE LOSS OF
DAYTIME HEATING. A NORTHWEST FLOW OF COOLER AND DRIER AIR WILL
FOLLOW THE FRONT OVERNIGHT. EXPECT A FEW MORE CLOUDS TO LINGER
ACROSS THE NORTH COUNTRY TONIGHT AS A CYCLONIC FLOW SETS UP BEHIND
THE NEW ENGLAND LOW.

&&

.SHORT TERM /6 AM FRIDAY MORNING THROUGH SUNDAY/...
A COOL NORTHWEST FLOW WILL DOMINATE THE AREA FRIDAY. MORNING
SUNSHINE WILL MIX WITH SOME SC/CU DURING THE AFTERNOON WITH THE COOL
TEMPERATURES IN PLACE AT 850 MB. THE CU WILL DISSIPATED FRIDAY NIGHT
LEADING TO MAINLY CLEAR SKIES AND RATHER CHILLY TEMPERATURES ACROSS
MOST OF THE CWA.

SATURDAY WILL FEATURE MORE SUNSHINE...BUT TEMPERATURES WILL STILL BE
RUNNING A FEW DEGREES BELOW AVERAGE. EXPECT INCREASING CLOUDS
SATURDAY NIGHT WITH WARM AIR ADVECTION SETTING UP AHEAD OF A WEAK
FRONT THAT IS FORECAST TO DROP SOUTH ACROSS SOUTHERN ONTARIO. A
FEW SHOWERS ARE POSSIBLE BEFORE DAYBREAK SUNDAY ACROSS THE NORTH
COUNTRY WHERE THERE WILL BE DEEPER LOW LEVEL MOISTURE AND ADDED
LIFT WITH AN APPROACHING SHORT WAVE. THE WEAK FRONT WILL PUSH
ACROSS THE CWA SUNDAY MORNING. WILL LEAVE IN A CHANCE OF SHOWERS
ACROSS THE NORTH COUNTRY WITH THE BEST UPPER LEVEL SUPPORT
FORECAST TO REMAIN OVER THE NORTHERN AND EASTERN PARTS OF THE
STATE.

&&

.LONG TERM /SUNDAY NIGHT THROUGH THURSDAY/...
THIS PERIOD WILL FEATURE WARMING TEMPERATURES AND GENERALLY DRY
WEATHER AS A BROAD RIDGE OVER THE NATIONS MID SECTION WILL GRADUALLY
BUILD TO THE EAST. THE RIDGE WILL MAKE ITS WAY ACROSS THE GREAT
LAKES REGION ON TUESDAY...THEN IS EXPECTED TO FLATTEN AS A STRONG
SHORTWAVE OVER MANITOBA WILL SHEAR OUT TO THE NORTHEAST.

IN FACT...IT WILL BE THE REMNANTS OF THE ASSOCIATED SURFACE PACIFIC
COLD FRONT THAT IS FORECAST TO CROSS OUR REGION ON WEDNESDAY. THIS
COULD TOUCH OFF A SHOWER OR THUNDERSTORM...SO LOW CHANCE POPS WILL
BE INSERTED.

A CLOSER DAY TO DAY EXAMINATION OF THIS PERIOD SHOWS THAT HIGH
PRESSURE TO OUR SOUTHEAST ON SUNDAY MORNING WILL GIVE WAY TO A DRY
FRONTAL PASSAGE LATE IN THE DAY OR SUNDAY EVENING. THIS FRONT WILL
BECOME STATIONARY IN THE VICINITY OF WESTERN NEW YORK MONDAY AND
TUESDAY...BUT A DRY NORTHWEST FLOW IN PLACE WILL ONLY INCLUDE SLIGHT
CHANCE POPS FOR ANY CONVECTION.

FOR WEDNESDAY...THE STALLED FRONT WILL LIFT NORTH OF THE REGION WITH
THE BEFORE MENTIONED PACIFIC FRONT TO FOLLOW LATE IN THE DAY.

AS HEADLINED AT THE TOP OF THIS SECTION...IT WILL GET WARMER DURING
THIS FORECAST PERIOD. H8 TEMPS THAT WILL START OUT IN THE MID TEENS
ON SUNDAY WILL WARM TO NEAR 20 (FAR WEST) BY TUESDAY AFTERNOON. THE
GFS ENSEMBLES REMAIN A COUPLE DEGREES BEHIND THE OPERATIONAL
MODEL...BUT GIVEN THE DEPARTURE FROM NORMAL...THIS IS NOT
SURPRISING. WILL THUS CONTINUE TO LEAN MORE TOWARDS THE OPERATIONAL
MODEL AND AIM HIGH ON MAX TEMPS FOR TUESDAY...OVERSHOOTING BOTH MEX
AND HPC GUIDANCE.

&&

.AVIATION /20Z THURSDAY THROUGH TUESDAY/...
WHILE VFR CONDITIONS WILL PREVAIL DURING THE TAF PERIOD...THERE WILL
BE WIDELY SEPARATED THUNDERSTORMS DURING THE REMAINDER OF THIS
AFTERNOON THAT COULD CASUE LOCALIZED SHORT LIVED MVFR WEATHER.

THE GREATEST RISK FOR CONVECTION BETWEEN 18 AND 00Z WILL BE FOUND
FROM ROC EASTWARD...AND PARTICULARLY EAST OF LAKE ONTARIO. ANY
STORMS THAT FORM WILL HAVE THE POTENTIAL TO PRODUCE SFC WIND GUSTS
IN EXCESS OF 40 KNOTS ALONG WITH SMALL HAIL.

HIGH PRESSURE BUILDING SOUTH FROM WESTERN ONTARIO WILL THEN CLEAR
OUT ANY CONVECTION EARLY THIS EVENING...LEAVING BEHIND MAINLY CLEAR
SKIES FOR THE OVERNIGHT AND FRIDAY.

LOOKING FURTHER AHEAD...THE HIGH PRESSURE WILL BUILD ACROSS THE
REGION FRIDAY NIGHT AND SATURDAY. THIS WILL PRODUCE FINE VFR FLYING
WEATHER.

ANOTHER COLD FRONT WILL SLIP ACROSS THE REGION ON SUNDAY. WHILE
SCATTERED CONVECTION COULD ONCE AGAIN BE GENERATED...THE VAST
MAJORITY OF THE DAY WILL FEATURE VFR CONDITIONS. RIDGING WILL THEN
KEEP VFR WEATHER OVER THE REGION ON MONDAY.

&&

.MARINE...
HIGH PRESSURE EXTENDING FORM THE LOWER OHIO VALLEY TO THE EASTERN
GREAT LAKES WILL KEEP GENERALLY LIGHT WINDS AND MINIMAL WAVES
ACROSS BOTH LAKES ERIE AND ONTARIO EARLY THIS MORNING.

A COLD FRONT APPROACHING FROM THE UPPER GREAT LAKES WILL SHARPEN THE
PRESSURE GRADIENT TODAY...WITH WINDS AND WAVES PICKING
UP. A SMALL CRAFT ADVISORY WILL BE ISSUED FOR LAKE ERIE INTO THE
EARLY AFTERNOON.

HIGH PRESSURE WILL NOSE SOUTH FROM JAMES BAY TONIGHT AND FRIDAY...
AND WINDS MAY INCREASE ENOUGH FRIDAY AFTERNOON FOR SMALL CRAFT
ADVISORIES ON THE WEST HALF OF LAKE ONTARIO. AS THE HIGH BUILDS IN
OVERNIGHT FRIDAY NIGHT THE PRESSURE GRADIENT WILL RELAX WITH ANOTHER
ROUND OF GENERALLY LIGHT WINDS AND SMALL WAVES ANTICIPATED FOR BOTH
LAKES ERIE AND ONTARIO.

THE HIGH PRESSURE SYSTEM WILL THEN DRIFT SOUTH ACROSS THE GREAT
LAKES DURING THE DAY SATURDAY WITH IDEAL BOATING CONDITIONS
EXPECTED.

&&

.BUF WATCHES/WARNINGS/ADVISORIES...
NY...NONE.
MARINE...NONE.

&&

SYNOPSIS...TJP
NEAR TERM...TJP
SHORT TERM...TJP
LONG TERM...RSH
AVIATION...RSH
MARINE...APB
Hazardous weather outlook, Jun 21, 5:26 AM EDT, 10 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BUFFALO NY
526 AM EDT THU JUN 21 2007

NYZ001>008-010>014-019>021-085-220930-
NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN CAYUGA-OSWEGO-JEFFERSON-LEWIS-
NORTHERN ERIE-GENESEE-WYOMING-LIVINGSTON-ONTARIO-CHAUTAUQUA-
CATTARAUGUS-ALLEGANY-SOUTHERN ERIE-
526 AM EDT THU JUN 21 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND NORTH CENTRAL NEW
YORK.

.DAY ONE...TODAY AND TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

LEZ020-040-041-061-LOZ042>045-062>065-SLZ022-024-220930-
UPPER NIAGARA RIVER AND BUFFALO HARBOR-
LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK-
LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO-
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO-
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE
RIVER-
LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER-
SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG-
SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS-
526 AM EDT THU JUN 21 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEW YORK WATERS OF LAKE
ERIE...LAKE ONTARIO...AND THE SAINT LAWRENCE RIVER.

.DAY ONE...TODAY AND TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

In the hours before

Special weather statement, Jun 21, 1:50 PM EDT, 1 hour 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
150 PM EDT THU JUN 21 2007

NYZ007-008-211915-
JEFFERSON NY-LEWIS NY-
150 PM EDT THU JUN 21 2007

...STRONG THUNDERSTORMS APPROACHING FROM EASTERN ONTARIO...

* AT 148 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  A LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING SMALL HAIL...
  AND STRONG GUSTY WINDS.  THESE STORMS WERE LOCATED ABOUT 60 MILES
  NORTH OF CLAYTON...AND WERE MOVING SOUTHEAST AT 50 MPH.

THESE STORMS COULD POSSIBLY MOVE ACROSS THE NORTHERN PORTIONS OF
JEFFERSON AND LEWIS COUNTIES AFTER 1:30 PM EDT. AND WILL HAVE THE
POTENTIAL TO BECOME SEVERE WITH LARGE HAIL AND/OR DAMAGING WINDS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE
INDOORS

RSH
Local storm report, Jun 21, 2:33 PM EDT, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
233 PM EDT THU JUN 21 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0220 PM     HAIL             PENFIELD                43.13N 77.48W
06/21/2007  M0.88 INCH       MONROE             NY   BROADCAST MEDIA

            NICKEL SIZE HAIL

0225 PM     HAIL             EAST ROCHESTER          43.11N 77.49W
06/21/2007  M0.75 INCH       MONROE             NY   TRAINED SPOTTER

            PENNY SIZE HAIL

&&

MPUKAJLO
Local storm report, Jun 21, 3:34 PM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
334 PM EDT THU JUN 21 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0245 PM     HAIL             MACEDON                 43.07N 77.30W
06/21/2007  M0.75 INCH       WAYNE              NY   POST OFFICE

            PENNY SIZE HAIL

0320 PM     TSTM WND DMG     GENEVA                  42.87N 76.98W
06/21/2007                   ONTARIO            NY   TRAINED SPOTTER

            TREE DOWN AND PENNY SIZE HAIL

0329 PM     HAIL             HONEOYE FALLS           42.95N 77.59W
06/21/2007  M0.75 INCH       MONROE             NY   POST OFFICE

            PENNY SIZE HAIL

&&

MPUKAJLO

The office that day

Everything else NWS Buffalo, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 21, 9:38 AM EDTSpecial Marine WarningBUF52 min
Jun 21, 1:19 PM EDTSpecial Marine WarningBUF86 min
Jun 21, 2:01 PM EDTSevere Thunderstorm WarningBUFMonroe, Orleans59 min
Jun 21, 2:28 PM EDTSevere Thunderstorm WarningBUFWayne62 min
Jun 21, 2:38 PM EDTSevere Thunderstorm WarningBUFOntario67 min
Jun 21, 2:43 PM EDTSpecial Marine WarningBUF92 min
Jun 21, 2:48 PM EDTSevere Thunderstorm WarningBUFJefferson72 min
Jun 21, 3:03 PM EDTSevere Thunderstorm WarningBUFMonroe42 min
Jun 21, 4:02 PM EDTSevere Thunderstorm WarningBUFJefferson43 min
Jun 21, 4:21 PM EDTSpecial Marine WarningBUF39 min
Jun 21, 6:41 PM EDTSpecial Marine WarningBUF34 min
Jun 21, 7:14 PM EDTSpecial Marine WarningBUF46 min
Jun 21, 7:54 PM EDTSpecial Marine WarningBUF36 min

Nearby

Severe Thunderstorm Warnings in New York, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.